The epsilon-entropy of some infinite dimensional compact ellipsoids and fractal dimension of attractors - Sorbonne Université Access content directly
Journal Articles Evolution Equations and Control Theory Year : 2017

The epsilon-entropy of some infinite dimensional compact ellipsoids and fractal dimension of attractors

María Anguiano

Dates and versions

hal-03904559 , version 1 (16-12-2022)

Identifiers

Cite

María Anguiano, Alain Haraux. The epsilon-entropy of some infinite dimensional compact ellipsoids and fractal dimension of attractors. Evolution Equations and Control Theory, 2017, 6 (3), pp.345-356. ⟨10.3934/eect.2017018⟩. ⟨hal-03904559⟩
21 View
0 Download

Altmetric

Share

Gmail Mastodon Facebook X LinkedIn More